Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depression at 37 weeks

Premium Questions

Dr.  Nsah Bernard MD

Hi I'm a 24 year old female I'm 10 stone 5 and 5ft 6. 2 weeks ago I went to the doctors ... with worrying about my health as I'm currently on citrolapram for depression . I have had aches in the bottom ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr. Vipul Prajapati MD

started with 37.5 for 1 week, 75 for 4 weeks and 150 for 3 weeks. i have adult ADHD and found that, at 75 ...I have what i will term "low-grade" depression for most of my adult lfe... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr. Vishal Garala MD

hi this is XXXXXXX from XXXXXXX i m suffering from depression from last 10 years and i m taking the medicine venla xr 37.5 some tmes in that period lots of time i left the medicine but again and again i ... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr.  Ashok Kumar MD

mg 0 0 1 Sizodon LS 1mg 0 0 1 I am on these medications from 12 years I was suffering from depression when the medication started The dosage started from 75+ 37.5mg of Venlifd OD Respiridone 3mg I am ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Nikul Patel MD

Feeling low since last few weeks. Doing 30 minutes of Breathing exercises daily also (Art of living) along with few minutes of meditation ... View answer

Answered by : Dr. Nikul Patel ( Ayurveda Specialist)

Public Forum Discussions

Dr.  Sunil Gupta MD

Dear Doctor,My Husband is suffering with a high depression State. He is 37 Years old and its almost ... a panic attack 8 months before due to Hyperthyrodism and admitted to hospital for one week.He is... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)
Dr. MANJU JAIN MD

weeks. Then Doc switched to Effexor X R 37.5 mcg 2 tablets for the last 3 weeks but it has not helped ...My daughter suffers from mild depression for 1.5 years after her separation and is now... View answer

Answered by : Dr. MANJU JAIN ( Homeopath)
Dr. Manoj Pradeep MD

two weeks. She had been diagnosed with severe depression with psychotic features. Because .... She takes Risperdal Consta 25 mg injections every two weeks as well as 5mg of Abilify daily,... View answer

Answered by : Dr. Manoj Pradeep ( General & Family Physician)
Dr. Arun Chahar MD

citalopram, but still felt moody in the evenings. I used to be depressed for 2-3 weeks continuously and used ... doing good. Within 3 weeks after being on 40 mg, I used to get mild depression... View answer

Answered by : Dr. Arun Chahar ( Psychiatrist)
Dr. K. V. Anand MD

I started effexor Xr 37.5 three weeks ago. I suffer from panic disorder, SAD, PTSD, severe anxiety ... blurred vision and my eyes hurt. I feel less anxious, but more depressed. Is this normal? Have... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr.  Praveen Tayal MD

Hello. Thanks for writing to us. A post partum depression can happen after you breast feed the baby after childbirth. This usually subsides in 6-8 weeks. I hope this information has been helpful for you....

Dr. Pratap VGM MD

Dear sir It is due to depression? Depression cauSes ejaculation problems in moSt of times. Thanks

Dr. Awadhesh P Singh Solanki MD

you are having depression and need medication . visit psychiatrist as soon as possible,